# SDR AALA202401265771

- Difficulty date: January 24, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 70,806 hours, 33,051 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: IN DESCENT LEVEL FL 130, FLIGHT ATTENDANT CALLED ABOUT DIRTY SOCK SMELL ENTIRE AIRCRAFT. WAS SMELL WAS ALSO IN THE FLIGHT DECK AND LASTED UNTIL DEPLANING ABOUT 30 MINUTES. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
